Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Irrationality of The Square Root of Two -- A Geometric Proof

Tom M. Apostol
The American Mathematical Monthly
Vol. 107, No. 9 (Nov., 2000), pp. 841-842
DOI: 10.2307/2695741
Stable URL: http://www.jstor.org/stable/2695741
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842